MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 234132
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
Caller has been using devices for about a week and is complaining that she isn't feeling the insulin reacting with her pen needle the way that it does with her old ones.Caller stated the insulin is not releasing and she can't have her blood sugar that high, indicating she is not receiving the full dose.She is not re-using same pen needle.Not injecting in scarred tissue and not near navel area.Explained the return process and importance of sending back un-used ones.Replaced product and sent return label.
 
Additional Manufacturer Narrative
Complaint devices were not returned for evaluation.Device history records were reviewed and no records confirming the defect were observed.Archival samples were evaluated by the manufacturer by visually assessing the cannula under magnification under microscope.Light coming through the cannula was visible.Additionally, 10 randomly selected pen needles from the archival samples were assembled on the pen injector.With every assembly attempt, droplets on the cannula were observed and injection of the applied dose can be seen and confirms the correctness of the pen needle assembly.Fluid flow was obtained in all tested pen needles.The defects under complaint were not confirmed in the archival samples and samples meet requirements of specification.Root cause analysis was not conducted as archival sample evaluation did not reveal any nonconformities.No capa initiated.If complaint devices are returned, they will be forwarded to the manufacturer for further investigation.
 
Additional Manufacturer Narrative
Complaint devices were returned for evaluation and forwarded to the manufacturer for further investigation.Returned complaint devices have been correctly assembled; no needle defects observed.Patency of cannula was verified by visual assessment in magnification under microscope; light coming through the cannula was visible.The defects under complaint were not confirmed in the returned samples and samples meet requirements of specification.Root cause analysis was not conducted as archival sample evaluation did not reveal any nonconformities.No capa initiated.

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-035 ozorkow
PL 
Manufacturer (Section G)
HTL-STREFA S.A.
adamowek 7
95-035 ozorkow
PL  
Manufacturer Contact
tom speikers
5182 w 76th street
minneapolis, MN 55439
9526463168
MDR Report Key13053475
Report Number1832816-2021-00016
Device Sequence Number3912491
Product Code FMI
UDI-Device Identifier00015482234324
UDI-Public(01)00015482234324
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/01/2026
Device Model Number234132
Device Catalogue Number234132
Device Lot NumberB58D7
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/24/2021
Supplement Date Received by Manufacturer01/18/2022
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale